On polarization of multiplet components in Shpolskii's spectra
Doklady Akademii Nauk, Tome 199 (1971) no. 2, pp. 299-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_2_a13,
author = {R. I. Personov and L. A. Bykovskaya},
title = {On polarization of multiplet components in {Shpolskii's} spectra},
journal = {Doklady Akademii Nauk},
pages = {299--302},
year = {1971},
volume = {199},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_2_a13/}
}
R. I. Personov; L. A. Bykovskaya. On polarization of multiplet components in Shpolskii's spectra. Doklady Akademii Nauk, Tome 199 (1971) no. 2, pp. 299-302. http://geodesic.mathdoc.fr/item/DAN_1971_199_2_a13/